RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Muhamadiev, Èrgashboy Mirzoevich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 47

Number of views:
This page:1488
Abstract pages:6892
Full texts:2824
References:548
Professor
Doctor of physico-mathematical sciences (1980)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 10.08.1941
E-mail:
Keywords: ordinary differential eguations; differential eguations in abstract spaces; functional-differential operators; partial differential eguations of elliptig type; smooth dynamical systems; general theory; theoretical approximation of solutions; Integral operators; nonlinear functional analisis; ordinary differential operators; partial differential operators.
   
Main publications:
  • Mukhamadiev E., Dzhumaev S. Ustoichivyi algoritm vychisleniya znacheniya funktsionala i ego prilozheniya k nekorrektnym zadacham // Izvestiya VUZov, 1995, 16, # 11, g. Kazan.
  • Mukhamadiev E., Yumagulov M. Sootnosheniya "vkhod- sostoyanie-vykhod" dlya zvenev zapazdyvayuschego tipa // Avtomatika i telemekhanika, 1995, # 7.
  • Mukhamadiev E. Ogranichennye resheniya i gomotopicheskie invarianty sistem nelineinykh differentsialnykh uravnenii // DAN Rossii, 1996, t. 351, # 5.
  • Mukhamadiev E. Gomotopicheskii tip prostranstva odnorodnykh dinamicheskikh sistem // Nelineinyi analiz i smezhnye voprosy. Trudy Instituta matematiki Respubliki Belarus. Minsk, 1999, t. 2.

http://www.mathnet.ru/eng/person17690
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/127875

Publications in Math-Net.Ru
2020
1. E. M. Mukhamadiev, A. B. Nazimov, A. N. Naimov, “On solvability of class of nonlinear equations with small parameter in Banach space”, Ufimsk. Mat. Zh., 12:3 (2020),  62–70  mathnet; Ufa Math. J., 12:3 (2020), 60–68
2. È. Muhamadiev, M. Nazarov, “Regularity of almost periodic solutions of Poisson equation”, Ufimsk. Mat. Zh., 12:2 (2020),  96–106  mathnet; Ufa Math. J., 12:2 (2020), 97–107
2018
3. E. Mukhamadiev, A. N. Naimov, “Evaluation of the growth order of a class of entire functions on real axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 1,  75–80  mathnet; Russian Math. (Iz. VUZ), 62:1 (2018), 65–69  isi  scopus
2017
4. È. M. Muhamadiev, A. N. Naimov, “Analysis of solutions of a nonlinear scalar field differential equation”, TMF, 193:1 (2017),  25–40  mathnet  mathscinet  elib; Theoret. and Math. Phys., 193:1 (2017), 1429–1443  isi  scopus
5. M. K. Arabov, E. M. Mukhamadiev, I. D. Nurov, Kh. I. Sobirov, “Existence tests for limiting cycles of second order differential equations”, Ufimsk. Mat. Zh., 9:4 (2017),  3–11  mathnet  elib; Ufa Math. J., 9:4 (2017), 3–11  isi  scopus
6. E. Mukhamadiev, A. N. Naimov, A. Kh. Sattorov, “Analogue of Bohl theorem for a class of linear partial differential equations”, Ufimsk. Mat. Zh., 9:1 (2017),  75–88  mathnet  elib; Ufa Math. J., 9:1 (2017), 75–88  isi  scopus
2015
7. È. M. Muhamadiev, G. E. Grishanina, A. A. Grishanin, “On the application of the regularization method to the construction of a classical solution of Poisson's equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  196–211  mathnet  mathscinet  elib
2014
8. E. M. Mukhamsdiev, I. D. Nurov, M. Sh. Khalilova, “Limiting cycles of piece-linear second order differential equations”, Ufimsk. Mat. Zh., 6:1 (2014),  84–93  mathnet  elib; Ufa Math. J., 6:1 (2014), 80–89  scopus
2013
9. E. M. Mukhamadiev, A. N. Naimov, N. G. Bashirov, “On the solvability of the multipoint boundary value problem of calculating the loads in a continuous casting machine”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  236–243  mathnet  mathscinet  elib
2011
10. È. M. Muhamadiev, A. N. Naimov, “Nonzero bounded solutions of one class of nonlinear ordinary differential equations”, Mat. Sb., 202:9 (2011),  121–134  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1373–1386  isi  scopus
2007
11. V. A. Morozov, È. M. Muhamadiev, A. B. Nazimov, “Continuous and bounded harmonic functions. Exact and approximate methods”, Num. Meth. Prog., 8:1 (2007),  38–60  mathnet
12. V. A. Morozov, È. M. Muhamadiev, A. B. Nazimov, “Regularization of singular systems of linear algebraic equations by shifts”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007),  1971–1978  mathnet  mathscinet; Comput. Math. Math. Phys., 47:12 (2007), 1885–1892  scopus
2006
13. S. Baizaev, E. Muhamadiev, “On the normal solvability of elliptic equations in the Holder space functions on plane”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:1 (2006),  3–13  mathnet
1999
14. È. Muhamadiev, A. Naimov, “On the theory of two-point boundary value problems for second-order differential equations”, Differ. Uravn., 35:10 (1999),  1372–1381  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1391–1401
1998
15. S. M. Aliakbarov, F. P. Vasil'ev, È. M. Muhamadiev, “Justification of the dynamic programming method as applied to standardization-type problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:5 (1998),  740–748  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:5 (1998), 711–718
1997
16. È. M. Muhamadiev, M. G. Yumagulov, “Convolution-type operators in spaces of summable functions generated by different measures”, Dokl. Akad. Nauk, 353:1 (1997),  23–25  mathnet  mathscinet  zmath
1996
17. È. Muhamadiev, “Bounded solutions and homotopic invariants of systems of nonlinear differential equations”, Dokl. Akad. Nauk, 351:5 (1996),  596–598  mathnet  mathscinet  zmath
1995
18. E. M. Mukhamadiev, M. G. Yumagulov, “Input-state-output relations for lag-type elements”, Avtomat. i Telemekh., 1995, 7,  16–23  mathnet  mathscinet  zmath; Autom. Remote Control, 56:7 (1995), 918–924
19. S. Dzhumaev, È. M. Muhamadiev, “A stable algorithm for computing the value of a functional and its applications to ill-posed problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 11,  85–100  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:11 (1995), 79–93
20. S. M. Aliakbarov, F. P. Vasil'ev, È. M. Muhamadiev, “The existence and stability of solutions of extremal standardization problems”, Zh. Vychisl. Mat. Mat. Fiz., 35:3 (1995),  323–333  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:3 (1995), 259–266  isi
1992
21. S. Dzhumaev, È. Muhamadiev, “On the regularization of operator equations”, Dokl. Akad. Nauk, 324:2 (1992),  254–257  mathnet  mathscinet  zmath; Dokl. Math., 45:3 (1992), 556–559
22. S. Baizaev, È. Muhamadiev, “On the index of first-order elliptic operators in the plane”, Differ. Uravn., 28:5 (1992),  818–827  mathnet  mathscinet; Differ. Equ., 28:5 (1992), 663–672
1987
23. S. Baizaev, È. M. Muhamadiev, “On instability signis of stationary modes in nonlinear systems”, Avtomat. i Telemekh., 1987, 4,  3–8  mathnet
1986
24. È. Muhamadiev, S. Baizaev, “On the theory of bounded solutions of a generalized Cauchy–Riemann system”, Dokl. Akad. Nauk SSSR, 287:2 (1986),  280–283  mathnet  mathscinet  zmath
25. S. M. Aliakbarov, È. M. Muhamadiev, “Investigation of the well-posedness of an extremal problem”, Zh. Vychisl. Mat. Mat. Fiz., 26:10 (1986),  1443–1454  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:5 (1986), 108–116
1984
26. È. M. Muhamadiev, “On the normal solvability of elliptic operators in the spaces of functions on $\mathbb R^n$, part II”, Zap. Nauchn. Sem. LOMI, 138 (1984),  108–126  mathnet  mathscinet  zmath
1982
27. È. M. Muhamadiev, T. Kh. Khuseinov, “On one optimal problem in parallelized computation”, Avtomat. i Telemekh., 1982, 10,  155–158  mathnet  mathscinet
1981
28. È. M. Muhamadiev, “Investigations in the theory of bounded and periodic solutions of differential equations”, Mat. Zametki, 30:3 (1981),  443–460  mathnet  mathscinet  zmath; Math. Notes, 30:3 (1981), 713–722  isi
29. È. M. Muhamadiev, “On the normal solvability of elliptic operators in the spaces of functions on $\mathbb R^n$, part I”, Zap. Nauchn. Sem. LOMI, 110 (1981),  120–140  mathnet  mathscinet  zmath; J. Soviet Math., 25:1 (1984), 884–901
1980
30. M. A. Krasnosel'skii, È. M. Muhamadiev, A. V. Pokrovskii, “Bifurcation values of parameters in variational problems”, Dokl. Akad. Nauk SSSR, 255:2 (1980),  282–286  mathnet  mathscinet  zmath
1978
31. M. A. Krasnosel'skii, N. A. Bobylev, È. M. Muhamadiev, “On a scheme for studying degenerate extremals of functionals in the classical calculus of variations”, Dokl. Akad. Nauk SSSR, 240:3 (1978),  530–533  mathnet  mathscinet  zmath
1977
32. A. Dzhuraev, È. Muhamadiev, “On the normal solvability and index of first-order systems of composite type”, Dokl. Akad. Nauk SSSR, 235:4 (1977),  753–756  mathnet  mathscinet  zmath
33. Kh. A. Abduvaitov, È. M. Muhamadiev, “Invertibility conditions for a second order differential operator”, Differ. Uravn., 13:12 (1977),  2115–2123  mathnet  mathscinet  zmath
1974
34. È. Muhamadiev, “On the theory of bounded solutions of ordinary differential equations”, Differ. Uravn., 10:4 (1974),  635–646  mathnet  mathscinet  zmath
1973
35. È. Muhamadiev, “On the theory of periodic solutions of nonlinear systems of elliptic equations”, Dokl. Akad. Nauk SSSR, 208:5 (1973),  1035–1037  mathnet  mathscinet  zmath
36. È. Mukhamadiev, B. N. Sadovskii, “An estimate for the spectral radius of an operator associated with an equation of neutral type”, Mat. Zametki, 13:1 (1973),  67–78  mathnet  mathscinet  zmath; Math. Notes, 13:1 (1973), 39–45
37. V. G. Zvyagin, È. M. Muhamadiev, Yu. I. Sapronov, “The degree of equivariant Fredholm maps”, Uspekhi Mat. Nauk, 28:6(174) (1973),  209–210  mathnet  mathscinet  zmath
1972
38. È. Muhamadiev, “On the invertibility of elliptic partial differential operators”, Dokl. Akad. Nauk SSSR, 205:6 (1972),  1292–1295  mathnet  mathscinet  zmath
39. È. M. Muhamadiev, Kh. Nazhmiddinov, B. N. Sadovskii, “Application of the Schauder–Tikhonov principle to the problem of bounded solutions of differential equations”, Funktsional. Anal. i Prilozhen., 6:3 (1972),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:3 (1972), 246–247
40. É. Muhamadiev, “On the inversion of functional operators in a space of functions bounded on the axes”, Mat. Zametki, 11:3 (1972),  269–274  mathnet  mathscinet  zmath; Math. Notes, 11:3 (1972), 169–172
1971
41. È. Muhamadiev, “On invertibility of differential operators in the space of continuous functions bounded on the real axis”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  47–49  mathnet  mathscinet  zmath
42. È. M. Muhamadiev, V. Ya. Stetsenko, “Sufficient conditions for the convergence of the Newton–Kantorovich method in the solution of boundary value problems for quasilinear equations of elliptic type”, Sibirsk. Mat. Zh., 12:3 (1971),  576–582  mathnet  mathscinet  zmath; Siberian Math. J., 12:3 (1971), 408–412
1970
43. È. Muhamadiev, “On the theory of periodic solutions of systems of ordinary differential equations”, Dokl. Akad. Nauk SSSR, 194:3 (1970),  510–513  mathnet  mathscinet  zmath
44. È. Muhamadiev, “Construction of a correct guiding function for a system of differential equations”, Dokl. Akad. Nauk SSSR, 190:4 (1970),  777–779  mathnet  mathscinet  zmath
45. È. Muhamadiev, “On computing the rotation of finite-dimensional vector fields”, Dokl. Akad. Nauk SSSR, 190:3 (1970),  535–537  mathnet  mathscinet  zmath
1969
46. Yu. G. Borisovich, B. D. Gel'man, È. Muhamadiev, V. V. Obukhovskii, “The rotation of multivalued vector fields”, Dokl. Akad. Nauk SSSR, 187:5 (1969),  971–973  mathnet  mathscinet  zmath
1967
47. È. M. Muhamadiev, “On the theory of periodic completely continuous vector fields”, Uspekhi Mat. Nauk, 22:2(134) (1967),  127–128  mathnet  mathscinet

1998
48. E. A. Asarin, I. A. Bakhtin, N. A. Bobylev, V. A. Bondarenko, V. Sh. Burd, E. A. Gorin, S. V. Emel'yanov, P. P. Zabreiko, L. A. Ivanov, V. S. Kozyakin, A. M. Krasnosel'skii, N. A. Kuznetsov, A. B. Kurzhanskii, A. Yu. Levin, È. M. Muhamadiev, A. I. Perov, Yu. V. Pokornyi, A. V. Pokrovskii, D. I. Rachinskii, V. V. Strygin, Ya. Z. Tsypkin, V. V. Chernorutski, “Memory of M. A. Krasnosel'skii”, Avtomat. i Telemekh., 1998, 2,  179–184  mathnet
1988
49. S. M. Nikol'skii, L. D. Kudryavtsev, Z. D. Usmanov, È. M. Muhamadiev, “Leonid Grigor'evich Mikhailov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  171–172  mathnet  mathscinet; Russian Math. Surveys, 43:2 (1988), 205–207  isi
1970
50. Yu. G. Borisovich, B. D. Gel'man, È. M. Muhamadiev, V. V. Obukhovskii, “Поправки к статье “О вращении многозначных векторных полей” (ДАН, 187, № 5, 1969 г.)”, Dokl. Akad. Nauk SSSR, 190:6 (1970),  750  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020